Alert archive / Wisconsin / River Flood Watches in 2021
River Flood Watch 1, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood watch at Aug 8, 2021, 9:11 PM CDT for La Crosse County, Trempealeau County, Wisconsin. It took effect at Aug 10, 2021, 9:01 AM CDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2021, 9:11 PM CDT (02:11 UTC)
- In effect from
- Aug 10, 2021, 9:01 AM CDT
- Expired
- Aug 10, 2021, 9:20 PM CDT
- In force
- 12 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties La Crosse County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 25 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River (WI) at Galesville (GALW3). The gauge peaked at 12.27 ft at Aug 11, 2021, 5:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05382000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
365
WGUS63 KARX 090211
FFAARX
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
911 PM CDT Sun Aug 8 2021
...The National Weather Service in La Crosse WI has issued a Flood
Watch for the following rivers in Wisconsin...
Black River Near Galesville affecting Trempealeau and La Crosse
zones.
For the Black River...including Neillsville, Black River Falls,
Galesville...flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
&&
WIZ033-041-091015-
/O.NEW.KARX.FL.A.0001.210810T2100Z-210812T0600Z/
/GALW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
911 PM CDT Sun Aug 8 2021
The National Weather Service in La Crosse has issued a
* Flood Watch for
the Black River Near Galesville.
* From Tuesday afternoon to early Thursday morning.
* At 8:45 PM CDT Sunday the stage was 6.5 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...The river will continue to rise and possibly reach
flood stage Tuesday.
* Impact...At 12.0 feet, Flooding mainly impacts wildlands and
agricultural pasture land. However the approach to the south end
of the County Road VV Bridge over the Black River may be flooded.
&&
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133
4413 9100
$$
DTJ8 follow-up statements
859
WGUS63 KARX 091002
FFAARX
Flood Watch
National Weather Service La Crosse WI
502 AM CDT Mon Aug 9 2021
...The Flood Watch continues for the following rivers in Wisconsin...
Black River Near Galesville affecting Trempealeau and La Crosse
zones.
For the Black River...including Galesville...flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
&&
WIZ033-041-091815-
/O.CON.KARX.FL.A.0001.210810T2100Z-210812T0600Z/
/GALW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
502 AM CDT Mon Aug 9 2021
The Flood Watch continues for
the Black River Near Galesville.
* From Tuesday afternoon to early Thursday morning.
* At 4:45 AM CDT Monday the stage was 7.5 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached tomorrow afternoon.
* Impact...At 12.0 feet, Flooding mainly impacts wildlands and
agricultural pasture land. However the approach to the south end
of the County Road VV Bridge over the Black River may be flooded.
&&
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133
4413 9100
$$
JAM401
WGUS63 KARX 091412
FFAARX
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
912 AM CDT Mon Aug 9 2021
...The Flood Watch is extended for the following rivers in
Wisconsin...
Black River Near Galesville affecting Trempealeau and La Crosse
zones.
For the Black River...including Neillsville, Black River Falls,
Galesville...flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
The next statement will be issued this afternoon at 515 PM CDT.
&&
WIZ033-041-092215-
/O.EXT.KARX.FL.A.0001.210811T0000Z-210812T0600Z/
/GALW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
912 AM CDT Mon Aug 9 2021
The Flood Watch continues for
the Black River Near Galesville.
* From Tuesday evening to early Thursday morning.
* At 7:45 AM CDT This Morning the stage was 7.8 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Tuesday evening.
* Impact...At 12.0 feet, Flooding mainly impacts wildlands and
agricultural pasture land. However the approach to the south end
of the County Road VV Bridge over the Black River may be flooded.
&&
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133
4413 9100
$$
JSB168
WGUS63 KARX 092208
FFAARX
Flood Watch
National Weather Service La Crosse WI
508 PM CDT Mon Aug 9 2021
...The Flood Watch continues for the following rivers in Wisconsin...
Black River Near Galesville affecting Trempealeau and La Crosse
zones.
Yellow River at Necedah affecting Juneau County.
For the Black River...including Neillsville, Black River Falls,
Galesville...flooding is possible.
For the Yellow River...including Necedah...flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
&&
WIZ033-041-101015-
/O.CON.KARX.FL.A.0001.210811T0000Z-210812T0600Z/
/GALW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
508 PM CDT Mon Aug 9 2021
The Flood Watch continues for
the Black River Near Galesville.
* From Tuesday evening to early Thursday morning.
* At 4:45 PM CDT Monday the stage was 8.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is possible.
* Forecast...Flood stage may be reached tomorrow evening.
* Impact...At 12.0 feet, Flooding mainly impacts wildlands and
agricultural pasture land. However the approach to the south end
of the County Road VV Bridge over the Black River may be flooded.
&&
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133
4413 9100
$$
WIZ043-101015-
/O.CON.KARX.FL.A.0002.210811T1400Z-210813T1800Z/
/NCAW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
508 PM CDT Mon Aug 9 2021
The Flood Watch continues for
the Yellow River at Necedah.
* From Wednesday morning to early Friday afternoon.
* At 3:00 PM CDT Monday the stage was 11.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Flood stage may be reached late Wednesday morning.
&&
LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009
$$
DTJ021
WGUS63 KARX 100225
FFAARX
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
925 PM CDT Mon Aug 9 2021
...The Flood Watch is extended for the following rivers in
Wisconsin...
Black River Near Galesville affecting Trempealeau and La Crosse
zones.
...The Flood Watch continues for the following rivers in Wisconsin...
Yellow River at Necedah affecting Juneau County.
For the Black River...including Neillsville, Black River Falls,
Galesville...flooding is possible.
For the Yellow River...including Necedah...flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
&&
WIZ033-041-101030-
/O.EXT.KARX.FL.A.0001.210812T0000Z-210812T1800Z/
/GALW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
925 PM CDT Mon Aug 9 2021
The Flood Watch continues for
the Black River Near Galesville.
* From Wednesday evening to early Thursday afternoon.
* At 8:45 PM CDT Monday the stage was 8.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is possible.
* Forecast...Flood stage may be reached Wednesday evening.
* Impact...At 12.0 feet, Flooding mainly impacts wildlands and
agricultural pasture land. However the approach to the south end
of the County Road VV Bridge over the Black River may be flooded.
&&
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133
4413 9100
$$
WIZ043-101030-
/O.EXT.KARX.FL.A.0002.210812T1200Z-210813T0600Z/
/NCAW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
925 PM CDT Mon Aug 9 2021
The Flood Watch continues for
the Yellow River at Necedah.
* From Thursday morning to early Friday morning.
* At 7:00 PM CDT Monday the stage was 11.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Flood stage may be reached Thursday morning.
&&
LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009
$$
DTJ633
WGUS63 KARX 100856
FFAARX
Flood Watch
National Weather Service La Crosse WI
356 AM CDT Tue Aug 10 2021
...The Flood Watch continues for the following rivers in Wisconsin...
Black River Near Galesville affecting Trempealeau and La Crosse
zones.
Yellow River at Necedah affecting Juneau County.
For the Black River...including Neillsville, Black River Falls,
Galesville...flooding is possible.
For the Yellow River...including Necedah...flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
The next statement will be issued later this morning.
&&
WIZ033-041-101700-
/O.CON.KARX.FL.A.0001.210812T0000Z-210812T1800Z/
/GALW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
356 AM CDT Tue Aug 10 2021
The Flood Watch continues for
the Black River Near Galesville.
* From Wednesday evening to early Thursday afternoon.
* At 2:45 AM CDT Tuesday the stage was 9.2 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached tomorrow evening.
* Impact...At 12.0 feet, Flooding mainly impacts wildlands and
agricultural pasture land. However the approach to the south end
of the County Road VV Bridge over the Black River may be flooded.
&&
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133
4413 9100
$$
WIZ043-101700-
/O.CON.KARX.FL.A.0002.210812T1200Z-210813T0600Z/
/NCAW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
356 AM CDT Tue Aug 10 2021
The Flood Watch continues for
the Yellow River at Necedah.
* From Thursday morning to early Friday morning.
* At 2:00 AM CDT Tuesday the stage was 11.3 feet.
* Flood stage is 15.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Thursday morning.
&&
LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009
$$
Shea315
WGUS63 KARX 101401
FFAARX
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
901 AM CDT Tue Aug 10 2021
...A Flood Watch Continues for the Black River at Galesville WI...
Black River Near Galesville affecting Trempealeau and La Crosse
zones.
For the Black River...including Neillsville, Black River Falls,
Galesville...flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
&&
WIZ033-041-102215-
/O.EXT.KARX.FL.A.0001.210810T1401Z-210813T0000Z/
/GALW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
901 AM CDT Tue Aug 10 2021
The Flood Watch continues for
the Black River Near Galesville.
* From this morning to Thursday evening.
* At 8:45 AM CDT This Morning the stage was 9.8 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached tomorrow evening.
* Impact...At 12.0 feet, Flooding mainly impacts wildlands and
agricultural pasture land. However the approach to the south end
of the County Road VV Bridge over the Black River may be flooded.
&&
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133
4413 9100
$$
JSB811
WGUS63 KARX 102151
FFAARX
Flood Watch
National Weather Service La Crosse WI
451 PM CDT Tue Aug 10 2021
...The Flood Watch continues for the following rivers in Wisconsin...
Black River Near Galesville affecting Trempealeau and La Crosse
zones.
Yellow River at Necedah affecting Juneau County.
For the Black River...including Neillsville, Black River Falls,
Galesville...flooding is possible.
For the Yellow River...including Necedah...flooding is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the watch area, remain alert to possible flooding.
Additional river and weather information is available at
www.weather.gov/lacrosse.
&&
WIZ033-041-110600-
/O.CON.KARX.FL.A.0001.000000T0000Z-210813T0000Z/
/GALW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
451 PM CDT Tue Aug 10 2021
The Flood Watch continues for
the Black River Near Galesville.
* Until Thursday evening.
* At 3:45 PM CDT Tuesday the stage was 10.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is possible.
* Forecast...Flood stage may be reached tomorrow evening.
* Impact...At 12.0 feet, Flooding mainly impacts wildlands and
agricultural pasture land. However the approach to the south end
of the County Road VV Bridge over the Black River may be flooded.
&&
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133
4413 9100
$$
WIZ043-110600-
/O.CON.KARX.FL.A.0002.210812T1200Z-210813T0600Z/
/NCAW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
451 PM CDT Tue Aug 10 2021
The Flood Watch continues for
the Yellow River at Necedah.
* From Thursday morning to early Friday morning.
* At 3:00 PM CDT Tuesday the stage was 12.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast...Flood stage may be reached Thursday morning.
&&
LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009
$$
DTJ371
WGUS63 KARX 110220
FFAARX
Flood Watch
National Weather Service La Crosse WI
920 PM CDT Tue Aug 10 2021
...The Flood Watch is replaced with a River Flood Warning for the
following rivers in Wisconsin...
Black River Near Galesville affecting Trempealeau and La Crosse
zones.
WIZ033-041-110330-
/O.CAN.KARX.FL.A.0001.000000T0000Z-210811T0220Z/
/GALW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
920 PM CDT Tue Aug 10 2021
The Flood Watch is cancelled for
the Black River Near Galesville
and has been replaced with a Flood Warning.
* At 8:45 PM CDT Tuesday the stage was 11.2 feet.
* Flood stage is 12.0 feet.
* Forecast...Flood stage may be reached tomorrow morning.
&&
LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133
4413 9100
$$
CZWhat forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood watch went out at Aug 8, 7:06 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Aug 8, 7:06 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
706 PM CDT Sun Aug 8 2021
.SHORT TERM...(This evening through Monday night)
Issued at 230 PM CDT Sun Aug 8 2021
Currently watching a couple of short wave troughs working across
the region this afternoon. The first was swinging northeast out of
eastern Iowa with the second coming in from southwest Minnesota. A
band of showers and a few storms have developed out ahead of the
first short wave trough and this should continue to gradually
increase through the afternoon into the early evening. MLCAPE pool
was building out over eastern Wisconsin and extending back through
the Interstate 94 corridor where the RAP suggests this could get
to around 1500 J/kg. Shear remains pretty weak, only around 20
knots effective as of now with the RAP suggesting this could get
up to around 25 knots in the 0-3 km layer. This will likely be
enough to support a few strong storms over portions of Wisconsin.
If the shear upticks slightly, a couple severe storms could be
possible with some wind and hail possible. Some increase in the
0-1 km shear noted by early evening but this may not be phased
with the convective activity and could occur behind the main area
of convection.
The second wave looks to move across the area this evening and
overnight as the main upper level works its way slowly
east/northeast across the region. This wave looks like it should
have about 500 J/kg of MLCAPE to work with, mainly across
northeast Iowa, along with maybe 30 or so knots of 0-3 km shear.
Again, this should be sufficient to produce some additional
showers and storms this evening and overnight for spots along and
south of Interstate 90. Again, maybe enough there to support a
stronger storm or two.
Some of this overnight activity could still be lingering over
portions of southwest into central Wisconsin Monday morning but it
will be on its way out with a short lived drying trend expected to
spread over the area Monday afternoon and night.
.LONG TERM...(Tuesday through Sunday)
Issued at 230 PM CDT Sun Aug 8 2021
Our next source of energy originates in a closed upper- level low
barreling east across the Northern Plains on Tuesday. As it
returns to it's parent shortwave trough over Manitoba in the
afternoon, the equatorward entrance region of it's downstream jet
maxima passes over our forecast area providing a favorable region
for ascent. With this current track of the upper-level forcing, an
accompanying warm front is expected to track through WI during
the day on Tuesday bringing mid 70 dewpoints with it. Besides heat
indices into the upper 90s, this warm/humid air mass will provide
ample instability with SBCAPE/MLCAPE values >3500 J/kg. While
maximum 0-6km shear values of >50kts continue to remain post
cold frontal, 0-3km shear values >45kts persevere in the warm
sector. Therefore, severe storms are possible with damaging winds
and large hail as the primary hazards. The SPC day 3 categorical
outlook has a slight risk for most of our WI counties with
marginal for our counties in IA and MN.
After Tuesday the pattern becomes less active with the longwave
upper level trough axis eventually scooting across the Great Lakes
Thursday into Friday. Behind the longwave trough, northwest flow
aloft returns from a building Rocky Mountain ridge. Mid 60
dewpoints scoot with it, introducing milder temperatures later in
the week into the weekend. The next shortwave upper-level
disturbance appears later in the weekend, however currently
lacking on temporal and spatial resolution surrounding this
possibility.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 700 PM CDT Sun Aug 8 2021
VFR ceilings will become MVFR/IFR this evening and overnight due
to showers and a few thunderstorms in the area this evening
followed by some fog and low clouds developing overnight. A storm
system remains overhead, thus prone to shower and thunderstorm
development. This system will eventually shift east of the TAF
sites Monday afternoon. Surface winds outside of shower and
t-storm activity will be light and variable.
&&
.HYDROLOGY...
Issued at 230 PM CDT Sun Aug 8 2021
Warm cloud depths remain in the 3.5-4 km range over Wisconsin this
afternoon with precipitable water amounts of 1.75 to 2 inches. The
ongoing convection looks to have very efficient rates approaching
2 inches an hour, but fortunately, it is very progressive limiting
the amount of rain over any one given location. Given that some
locations in western and central Wisconsin already have saturated
ground, will not make any changes to the ongoing flash flood watch
at this time.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 1 AM CDT Monday for WIZ029-032>034-
041>044-053>055.
MN...None.
IA...None.
&&
SHORT TERM...04
LONG TERM...JAR
AVIATION...Zapotocny
HYDROLOGY...04Hazardous weather outlook, Aug 8, 3:40 AM CDT, 17 hours 31 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 340 AM CDT Sun Aug 8 2021 IAZ008-009-018-019-029-030-MNZ086-094-WIZ017-061-091245- Mitchell-Howard-Floyd-Chickasaw-Fayette-Clayton-Dodge-Mower- Taylor-Grant- 340 AM CDT Sun Aug 8 2021 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota...north central Wisconsin and southwest Wisconsin. .DAY ONE...Today and Tonight Periods of showers and storms will continue with torrential rainfall likely with any storms. A few storms could produce damaging winds and hail. Localized flooding is possible if repeated storms occur over the same area. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional storms are possible at times through Tuesday. Storms could become severe Tuesday afternoon and evening with large hail and damaging winds the primary threats. .SPOTTER INFORMATION STATEMENT... Any severe weather or flooding reports would be appreciated today. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ010-011-MNZ079-087-088-095-096-WIZ029-032>034-041>044-053>055- 091245- Winneshiek-Allamakee-Wabasha-Olmsted-Winona-Fillmore-Houston- Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams- Vernon-Crawford-Richland- 340 AM CDT Sun Aug 8 2021 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota...and southwest into central Wisconsin. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect through this evening. Periods of showers and storms will continue with torrential rainfall likely with any storms. A few storms may produce strong winds and hail. Flooding could develop quickly where repeated storms occur, especially those areas where heavier rain has already fallen this weekend. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional storms are possible at times through Tuesday. Storms could become severe Tuesday afternoon and evening with large hail and damaging winds the primary threats. .SPOTTER INFORMATION STATEMENT... Any severe weather or flooding reports would be appreciated today. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled.
In the hours before
Local storm report, Aug 8, 5:53 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
553 PM CDT SUN AUG 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 8 E FRIENDSHIP 43.97N 89.66W
08/08/2021 ADAMS WI LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN
&&
SHEALocal storm report, Aug 8, 8:47 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
847 PM CDT SUN AUG 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN WESTBY 43.66N 90.86W
08/08/2021 M4.58 INCH VERNON WI PUBLIC
STORM TOTAL RAINFALL.
&&
CZLocal storm report, Aug 8, 8:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
848 PM CDT SUN AUG 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 5 NW STEVENSTOWN 44.09N 91.24W
08/08/2021 M3.30 INCH TREMPEALEAU WI PUBLIC
THROUGH 730AM.
&&
CZThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 9:17 AM CDT | River Flood Watch | ARX | Juneau | 36 hr |
| Aug 9, 1:55 PM CDT | Heat Advisory | ARX | Crawford, Grant, Richland | 28 hr |
Nearby
River Flood Watches in Wisconsin, 2021Every river flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.